# SDR SWAA983145

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543110
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/O NR 1 WINDOW ARCED AND CRACKED IN FLT (ALTITUDE APPROX 31,000).  REMOVED AND REPLACED F/O NR 1 WINDOW PER MM, NO LEAKS NOTICED AT THIS TIME.  AIRCRAFT OK FOR SERVICE.  AIRCRAFT RECERTIFIED TO CAT IIIA STATUS, DO TO REMOVAL AND REPLACEMENT OF MCP TO FACILITATE OTHER MAINTENANCE.
